# SDR 9517996310

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPE - DURING LINE CHECK, THE FLOOR EMERGENCY PATH LIGHTS BETWEEN SEAT ROWS 21R TO 24R AND 27R TO 31R WERE FOUND INOPERATIVE.  RECONNECTED LOOSE PINS TO LIGHT ASSEMBLIES, OPERATIONAL CHECK OK.
